Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constipated, shivers, lower back pain, bleeding. Is it piles?

while sitting on the toilet for over an hour and being badly constipated I was left shaking for a long time and have a lot of pain in my lower back and upper legs. I find it hard to sit down. Have I done any damage, I find over the last month I bleed from the back passage every few days. I have had this before but it was only piles which were treated.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you are having absolute constipation.
Sitting for long time with giving strain for passing stool, there might be having stiff back and leg muscles producing pain on back and legs.
Due to passing hard fecal material there might be some injury to piles giving rise bleeding.
Take plenty of water.
Take laxative daily at night.
Take more fiber containing diet.
ok andtake care.
Answered: Fri, 2 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor